Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 3(321), Pages 193–194 (Mi umn52)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Tensor products with finitely many orbits

P. G. Parfenov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm52

Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:3, 635–636

Bibliographic databases:

MSC: 15A69
Accepted: 07.04.1998

Citation: P. G. Parfenov, “Tensor products with finitely many orbits”, Uspekhi Mat. Nauk, 53:3(321) (1998), 193–194; Russian Math. Surveys, 53:3 (1998), 635–636

Citation in format AMSBIB
\Bibitem{Par98}
\by P.~G.~Parfenov
\paper Tensor products with finitely many orbits
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 3(321)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn52}
\crossref{https://doi.org/10.4213/rm52}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1657600}
\zmath{https://zbmath.org/?q=an:0919.15012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..635P}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 3
\pages 635--636
\crossref{https://doi.org/10.1070/rm1998v053n03ABEH000052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076682300008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041179523}


Linking options:
  • http://mi.mathnet.ru/eng/umn52
  • https://doi.org/10.4213/rm52
  • http://mi.mathnet.ru/eng/umn/v53/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Parfenov, “Orbits and their closures in the spaces $\mathbb C^{k_1}\otimes…\otimes\mathbb C^{k_r}$”, Sb. Math., 192:1 (2001), 89–112  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Pervouchine, DD, “Hierarchy of closures of matrix pencils”, Journal of Lie Theory, 14:2 (2004), 443  mathscinet  zmath  isi
    3. Frédéric Holweck, “Singularities of duals of Grassmannians”, Journal of Algebra, 2011  crossref  mathscinet  isi  scopus  scopus
    4. Frédéric Holweck, Jean-Gabriel Luque, Jean-Yves Thibon, “Geometric descriptions of entangled states by auxiliary varieties”, J. Math. Phys, 53:10 (2012), 102203  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Holweck F., Jaffali H., Nounouh I., “Grover's algorithm and the secant varieties”, Quantum Inf. Process., 15:11 (2016), 4391–4413  crossref  mathscinet  zmath  isi  scopus
    6. Venturelli F., “Prehomogeneous Tensor Spaces”, Linear Multilinear Algebra, 67:3 (2019), 510–526  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:274
    Full text:143
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021